MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Catalog Number 01L79-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
An abstract by t.Bui-bullock, a.P.Brown, m.Brown, s.Lawless, b.Roemmich, n.W.Anderson, and c.W.Farnsworth ¿comparison of the elecsys hcv duo assay to standard of care algorithmic testing¿, clinical chemistry 70:s1 (2024) noted false negative architect anti-hcv results on five patients that were positive by the elecsys hcv duo assay and hcv-rna testing.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation was performed for false nonreactive results with the architect anti-hcv assay (lot# unknown) which included a review of data and information provided in the article, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with the likely cause list number and complaint issue.Labeling review concluded that the issue is adequately addressed.Based on our investigation, no systemic issue or product deficiency of the architect anti-hcv reagent was identified.
 
Event or Problem Description

Brand Name
ARCHITECT ANTI-HCV REAGENT KIT
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21177755
Report Number3002809144-2025-00013
Device Sequence Number8602911
Product Code MZO
UDI-Device Identifier00380740001414
UDI-Public(01)00380740001414
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P050042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L79-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, SN# UNKNOWN; ARC I1000SR MOD, 01L86-01, SN# UNKNOWN
Patient SexUnknown